# SDR SWAA2025112025843

- Difficulty date: October 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE,  BS 420, RBL 24 IN THE FWD CARGO BAY.   REPLACED THE ANGLE AND FASTENERS IAW SRM 51-40-02-OG-0, SRM 51-10-02-0G-0, ITEM 9, AND DWG 143A7505, SHEET 81, REV -.
